Parvaneh Joharinad
Parvaneh Joharinad
+98 24 3315 5064
p.joharinad [at] iasbs.ac.ir
Mathematics Building, Room 64

Research interests

Riemannian and Finsler Geometry, Geometry of metric spaces and curvature inequalities.

Publications

P. Joharinad and B. Bidabad, "Conformal vector fields on Finsler spaces", Journal of Differential Geometry and its Applications, Vol. 31, 2, 2013

B. Bidabad and P. Joharinad, "Conformal vector fields on complete Finsler spaces of constant Ricci curvature", Journal of Differential Geometry and its Applications, Vol. 33, 4, 2014

P. Joharinad, "Warped product Finsler manifolds from Hamiltonian point of view", International Journal of Geometric methods in Modern Physics, Vol. 14, NO. 2, 11, 2017

P. Joharinad, "Finsler structure as a Hamiltonian formalism and conformal gradient fields", 8th Seminar in Geometry and Topology, 2014

P. Joharinad, "SPECIAL TYPE OF SPHERE THEOREM FOR EINSTEIN-FINSLER SPACES", 44th Annual Iranian Mathematics Conference, 2013

P. Joharinad, "Warped product Finsler manifolds from Hamiltonian point of view", New Methods in Finsler Geometry, Leipzig, Germany, 2016

P. Joharinad, "Hadamard spaces and hyperconvexity", 9th Seminar on Geometry and Topology, 2017

Developed by the IASBS Computer Center